MathSciNet Relay Station
MathSciNet bibliographic data
MR1817508 14P10 (11E10 13J30)
Jacobi, Thomas; Prestel, Alexander Distinguished representations of strictly positive polynomials. J. Reine Angew. Math. 532 (2001), 223–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement